# SDR SIMA20171220006

- Difficulty date: December 20, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CARBON CROSSBEAM AT FRAME 27 IS CRACKED.  REMOVED AND REPLACED THE CROSSBEAM CENTER AISLE IAW SRM 51-40-02.
